# SDR REXA2016011000060

- Difficulty date: January 10, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 23,858 hours, 21,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS CORROSION AT FASTENER HOLES STATION 574 - 621, LBL 27.  R & R FLOORBEAM UPPER CAP FROM FS 574 - 621, LBL 27 IAW SRM 51-42-20 & REO 601R-53-61-3778.
